# SDR RAIA00510023

- Difficulty date: October 23, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 17,150 hours, 15,459 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5584 - RIC - ON TAKEOFF DURING GEAR RETRACTION, PILOT GOT LG/LEVER DISAGREE MESSAGE ON THE EICAS AND RIGHT MAIN GEAR RED UNSAFE INDICATION.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MLG UPLOCK.
